# SDR DALA2019102286076

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,528 hours, 40,329 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 1320475) DUE TO REPAIRS INSTALLED ON L/H SIDE OF A/C, UNABLE TO COMPLY WITH INSPECTION OF FUSELAGE SKIN LAP PER CARD 5331-01282-03. REPAIRS LOCATED: STA. 445-564, (ERA 498897-14) STA 588-596. CORRECTIVE ACTION: C/W PRI 498897-14 REV 2 RECEIVED ERA 498897-14AD REV D , PRI 498897-14 REV 2 MATCHES ERA 498897-14 REV. D.
